Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes red rashes all over body? - Online Doctor Chats

Date : 08-Apr-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Hi
User:hi
Doctor:How can I help?
Doctor:Hi
User:my name is XXXXXXX
User:from yesterday i am having allergy...red rashes all over the body
User:its too itching
User:i had allegra 120 but nor relief
User:yesterday i had Dependel M as i was having loose motion
Doctor:ok
User:after that itching on my body..please help
Doctor:What was the reason for taking dependal m
Doctor:?
User:had loose motion yesterday becuase ate outside food
Doctor:ok
Doctor:For loose motions antibiotics are not effective
Doctor:Does allegra give any relief?
User:it helped but only for an hour...
User:i just had atarex
User:but no relief
Doctor:ok
Doctor:You may take loratadine (claridin)
Doctor:its dose is needed once a day
Doctor:it has lonmg lasting effect
Doctor:But take it after 4 hours of atarax
Doctor:Is the itching really bad?
User:yes not tolerable some times
User:red rahes on my whole leg
Doctor:ohk
Doctor:You may also try calming lotions like calamine lotion
User:ok
Doctor:itching due to medicine allergy usually goes away soon
Doctor:eathing?
Do you have any difficulty br
Doctor:sory
Doctor:do you have difficulty breathing?
User:no
Doctor:ok
Doctor:Take plenty of fluids
Doctor:clean water to drink
User:okkk
Doctor:It will wash out the chemicals released
Doctor:in the body
Doctor:Loratadine to be taken 10 mg daily
Doctor:Its effect should last longer than other two
User:do i need to go to the dermatologist?
User:as i am having this issue regulary
Doctor:Well they may give you motelukast
Doctor:So you can go to them
User:whats motelukast?
Doctor:montelukast may bring the allergy down
User:okk
User:it may be because of my liver
User:cause having fatty issue
Doctor:It is mast cell inhibitor
Doctor:Not really
User:okk
Doctor:It happens as a hypersensitivity
Doctor:Mast cells get activated due to an allergen and release histamines
User:thanks i will take claridine first
Doctor:ok
User:i hope it gives relief dast
Doctor:Hope so
User:fast
Doctor:If it does not then allegra is better than the rest
User:120 or 180?
Doctor:start with the lower dose
Doctor:120 mg
User:okk
Doctor:make a note of medicines that give you allergy
Doctor:avoid taking them in future
Doctor:as it may cause an even worse reaction if repeated
Doctor:Hope it helps
User:okk thanks
Doctor:Do you have any other question?
User:no thanks
Doctor:ok then
Doctor:Take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor